# SDR IPXA2019042241309

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 19,236 hours, 12,324 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE IN LAV BY THE MIRROR INOP.  RELAMPED GROUND CHECKED GOOD REF MM 33-51-00
